MathSciNet Relay Station
MathSciNet bibliographic data
MR1194953 17B37 (81R50 82B23)
Kang, Seok-Jin; Kashiwara, Masaki; Misra, Kailash C.; Miwa, Tetsuji; Nakashima, Toshiki; Nakayashiki, Atsushi Perfect crystals of quantum affine Lie algebras. Duke Math. J. 68 (1992), no. 3, 499–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement